MAUDE Adverse Event Report: EXACTECH, INC. NARROW REV 38MM REAMER MODULAR, PILOT TIP; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. NARROW REV 38MM REAMER MODULAR, PILOT TIP; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 321-45-38
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.
 
Event or Problem Description
It was reported that during a surgery with a 69 y/o male patient, the tip of a reamer broke after hitting a retractor while reaming.Tip was immediately found and removed in whole.X ray was required to prove no parts remained in patient.Breakage caused a surgical delay/prolongation but the patient did not experience any adverse events as a result.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Product not returning: hospital disposed.

Brand Name
NARROW REV 38MM REAMER MODULAR, PILOT TIP
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19935481
Report Number1038671-2024-02739
Device Sequence Number7432496
Product Code KWT
UDI-Device Identifier10885862232724
UDI-Public10885862232724
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-45-38
Device Lot Number77845001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale